# SDR COMA0560353

- Difficulty date: June 16, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 27,423 hours, 26,054 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX543065
- Condition: Faulty
- Location: Hyd System
- Part time: 27,419 hours, 26,052 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5851 - DURING CLIMBOUT OF DSM RECEIVED A GEAR DISAGREE CAUTION.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD, LANDING WITHOUT INCIDENT.
